# SDR KBM2005F00205

- Difficulty date: April 20, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Dirty
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED ENGINE ASSEMBLY FOR CHIP LIGHT EVACUATION.  ENGINE REAR BEARING CLEANED, RIGGED NR1 AND N2 REPLACED WITH NEW OIL.  PERFORMED GROUND RUN OPS CHECKED GOOD.  (K)
